American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54C50) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 17 of 17 found      Go to page: 1

[1] Murray Bell. Special points in compact spaces . Proc. Amer. Math. Soc. 122 (1994) 619-624. MR 1246515.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] R. B. Sher. A complement theorem in the universal Menger compactum . Proc. Amer. Math. Soc. 121 (1994) 611-618. MR 1243173.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Udayan B. Darji. Symmetric functions, Lebesgue measurability, and the Baire property . Proc. Amer. Math. Soc. 118 (1993) 1151-1158. MR 1145943.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Salvador García-Ferreira. Nonhomogeneity of certain Baire sets in $\beta X$ . Proc. Amer. Math. Soc. 104 (1988) 1325-1326. MR 953741.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Zoltán T. Balogh. On two problems concerning Baire sets in normal spaces . Proc. Amer. Math. Soc. 103 (1988) 939-945. MR 947687.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] J. Dijkstra, T. Grilliot, D. Lutzer and J. van Mill. Function spaces of low Borel complexity . Proc. Amer. Math. Soc. 94 (1985) 703-710. MR 792287.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] C. E. Aull. Extending families of disjoint zero sets . Proc. Amer. Math. Soc. 89 (1983) 510-514. MR 715876.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Tomás Domínguez Benavides. Generic existence of a solution for a differential equation in a scale of Banach spaces . Proc. Amer. Math. Soc. 86 (1982) 477-484. MR 671219.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] S. Graf and G. Mägerl. Baire sections for group homomorphisms . Proc. Amer. Math. Soc. 85 (1982) 615-618. MR 660616.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] José L. Blasco. A note on spaces in which every open set is $z$-embedded . Proc. Amer. Math. Soc. 85 (1982) 444-446. MR 656120.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Attilio Le Donne. On countably generated $z$-ideals of $C(X)$ for first countable spaces . Proc. Amer. Math. Soc. 82 (1981) 280-282. MR 609667.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Gerald Beer. On closed starshaped sets and Baire category . Proc. Amer. Math. Soc. 78 (1980) 555-558. MR 556632.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Wolfgang Sander. A generalization of a theorem of S. Piccard . Proc. Amer. Math. Soc. 73 (1979) 281-282. MR 516480.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Shankar Hegde. A characterization of $Z$-separating algebras . Proc. Amer. Math. Soc. 73 (1979) 40-44. MR 512055.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] H. E. White. Topological spaces that are $\alpha $-favorable for a player with perfect information . Proc. Amer. Math. Soc. 50 (1975) 477-482. MR 0367941.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] M. R. Krom. Cartesian products of metric Baire spaces . Proc. Amer. Math. Soc. 42 (1974) 588-594. MR 0334138.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] K. R. Kellum and B. D. Garrett. Almost continuous real functions . Proc. Amer. Math. Soc. 33 (1972) 181-184. MR 0293026.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 17 of 17 found      Go to page: 1